# SDR CA070424007

- Difficulty date: April 23, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Boeing 727247
- Aircraft time: 65,300 hours
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: JT8D15QM
- Condition: Failed
- Location: Compressor
- Part time: 57,339 hours
- Component: Pwa
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL AT 80KTS, THE TOWER ADVISED THE CREW THAT FLAMES WERE VISIBLE OUT OF ONE OF THE ENGINES. THE CREW REJECTED THE TAKEOFF AND ENGINES WERE SHUTDOWN. THE AIRCRAFT WAS TOWED BACK TO THE RAMP.   MAINTENANCE INSPECTED THE ENGINES AND FOUND NR 2 ENGINE TO HAVE TURBINE DAMAGE. SOME INTERNAL ENGINE PARTS HAD EXITED THE ENGINE AND WERE FOUND ON THE RUNWAY. (16 IN YYC). AT THIS TIME IT LOOKS AS THOUGH THE FAILURE STARTED WITHIN THE COMPRESSOR SECTION.  THE ENGINE IS CURRENTLY BEING REMOVED FROM THE AIRCRAFT AND A FOLLOW-UP TO THIS SDR SHALL BE ACCOMPLISHED ONCE THE ENGINE HAS BEEN DISASSEMBLED FOR INSPECTION. (TC NR 20070424007)
